MathSciNet Relay Station
MathSciNet bibliographic data
MR298006 (45 #7058) 30A70
Mohonʹko, A. Z. The Nevanlinna characteristics of certain meromorphic functions. (Russian) Teor. Funkciĭ Funkcional. Anal. i Priložen. No. 14 (1971), 83–87.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement